RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2014, Volume 16, Number 3, Pages 22–37 (Mi vmj510)  

This article is cited in 1 scientific paper (total in 1 paper)

Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. I

A. A. Egorovab

a Sobolev Institute of Mathematics, RUSSIA, 630090, Novosibirsk, Koptyug Avenue, 4
b Novosibirsk State University, RUSSIA, 630090, Novosibirsk, Pirogova Str., 2

Abstract: The aim of this paper is to derive the self-improving property of integrability for derivatives of solutions of the differential inequality with a null Lagrangian. More precisely, we prove that the solution of the Sobolev class with some Sobolev exponent slightly smaller than the natural one determined by the structural assumption on the involved null Lagrangian actually belongs to the Sobolev class with some Sobolev exponent slightly larger than this natural exponent. We also apply this property to improve Hölder regularity and stability theorems of [19].

Key words: null Lagrangian, higher integrability, self-improving regularity, Hölder regularity, stability of classes of mappings.

Full text: PDF file (290 kB)
References: PDF file   HTML file
UDC: 517.957+517.548
MSC: Primary 30C65; Secondary 35F20, 35A15, 35B35, 26B25
Received: 03.04.2013
Language:

Citation: A. A. Egorov, “Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. I”, Vladikavkaz. Mat. Zh., 16:3 (2014), 22–37

Citation in format AMSBIB
\Bibitem{Ego14}
\by A.~A.~Egorov
\paper Solutions of the differential inequality with a~null Lagrangian: higher integrability and removability of singularities.~I
\jour Vladikavkaz. Mat. Zh.
\yr 2014
\vol 16
\issue 3
\pages 22--37
\mathnet{http://mi.mathnet.ru/vmj510}


Linking options:
  • http://mi.mathnet.ru/eng/vmj510
  • http://mi.mathnet.ru/eng/vmj/v16/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Egorov, “Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II”, Vladikavk. matem. zhurn., 16:4 (2014), 41–48  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:109
    Full text:46
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020